Back to all discussions

I am having a lot of hip pain, anyone else experiencing this?



I take the highest dose of advair hfa

Have a question for the community? Ask here!

[lead_gen showIfLoggedIn="0" campaign="shortcode" source="site"]

  1. Hi Kkroll and thanks for this post/question. I see that after two weeks, no one has been able to share anything with you.
    Have you had a chance to discuss this with your prescribing physician?
    Leon (site moderator)

    1. I have considerable hip pain. I don’t know why. I have asthma and take symbicort, Flonase, singular, and prednisone as needed. Are they connected?

      1. Hi DeeC, and thanks for your post. While we cannot provide medical advice or diagnostics over the internet (for your own safety), your concern certainly warrants a reply. If you read about steroids, you will see that there may be a connection between their use and the side effects that are related to bone health. Steroids can have many other side effects as well.

        Have you had an opportunity to bring your concerns to your prescribing physician. The doctor may be able to assess you for any risks associated with the use of steroids (both inhaled corticosteroids and systemic steroids).
        What do you think?
        Leon (site moderator asthma.net)

    or create an account to reply.